Show simple item record

dc.contributor.authorAndries, A
dc.contributor.authorIsaakidis, P
dc.contributor.authorDas, M
dc.contributor.authorKhan, S
dc.contributor.authorParyani, R
dc.contributor.authorDesai, C
dc.contributor.authorDalal, A
dc.contributor.authorMansoor, H
dc.contributor.authorVerma, R
dc.contributor.authorFernandes, D
dc.contributor.authorSotgiu, G
dc.contributor.authorMigliori, G B
dc.contributor.authorSaranchuk, P
dc.date.accessioned2013-11-26T16:03:11Z
dc.date.available2013-11-26T16:03:11Z
dc.date.issued2013-10-23
dc.identifier.citationHigh Rate of Hypothyroidism in Multidrug-Resistant Tuberculosis Patients Co-Infected with HIV in Mumbai, India. 2013, 8 (10):e78313 PLoS ONEen_GB
dc.identifier.issn1932-6203
dc.identifier.pmid24194919
dc.identifier.doi10.1371/journal.pone.0078313
dc.identifier.urihttp://hdl.handle.net/10144/305842
dc.description.abstractAdverse events (AEs) among HIV-infected patients with multidrug-resistant tuberculosis (MDR-TB) receiving anti-TB and antiretroviral treatments (ART) are under-researched and underreported. Hypothyroidism is a common AE associated with ethionamide, p-aminosalicylic acid (PAS), and stavudine. The aim of this study was to determine the frequency of and risk factors associated with hypothyroidism in HIV/MDR-TB co-infected patients.
dc.language.isoenen
dc.publisherPLoSen_GB
dc.rightsPublished by Public Library of Science, [url]http://www.plosone.org/[/url] Archived on this site by Open Access permissionen_GB
dc.subjectHypothyroidismen_GB
dc.subjectMultidrug resistant TBen_GB
dc.titleHigh Rate of Hypothyroidism in Multidrug-Resistant Tuberculosis Patients Co-Infected with HIV in Mumbai, India.en
dc.contributor.departmentMédecins sans Frontières, Mumbai, India.en_GB
dc.identifier.journalPloS Oneen_GB
refterms.dateFOA2019-03-04T10:55:19Z
html.description.abstractAdverse events (AEs) among HIV-infected patients with multidrug-resistant tuberculosis (MDR-TB) receiving anti-TB and antiretroviral treatments (ART) are under-researched and underreported. Hypothyroidism is a common AE associated with ethionamide, p-aminosalicylic acid (PAS), and stavudine. The aim of this study was to determine the frequency of and risk factors associated with hypothyroidism in HIV/MDR-TB co-infected patients.


Files in this item

Thumbnail
Name:
Andries-2013-High rate of ...
Size:
467.6Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record